MathSciNet Relay Station
MathSciNet bibliographic data
MR687646 (84f:03049) 03F30 (03D20 10N15)
Cichon, E. A. A short proof of two recently discovered independence results using recursion theoretic methods. Proc. Amer. Math. Soc. 87 (1983), no. 4, 704–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement